# SDR QXEA0000551

- Difficulty date: February 18, 2000
- Submitted: February 23, 2000
- Operation: Air carrier
- Aircraft: N822PH
- Make and model: Dhav DHC8102
- Aircraft serial: 106
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Nr 2 Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX- UNABLE TO REDUCE NR 2 PROP RPM BELOW 925 RPM IN CRUISE PORTION OF FLIGHT.  RETENSIONED NR 2 CONDITION CONTROL CABLES.  PERFORMED ENGINE POWER AND CONDITION CONTROL RIGGING TEST, OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
